Loading [MathJax]/jax/output/CommonHTML/jax.js
Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 1999, том 4, выпуск 2, страницы 112–124
DOI: https://doi.org/10.1070/RD1999v004n02ABEH000107
(Mi rcd905)
 

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

The restricted two-body problem and the Kepler problem in the constant curvature spaces

V. А. Chernoïvan, I. S. Mamaev

Laboratory of Dynamical Chaos and Nonlinearity, Udmurt State University, Universitetskaya 1, 426034 Izhevsk, Russia
Аннотация: In this work we carry out the bifurcation analysis of the Kepler problem on S3 and L3, and construct the analogues of Delaunau variables. We consider the problem of motion of a mass point in the field of moving Newtonian center on S2 and L2. The perihelion deviation is derived by the method of perturbation theory under the small curvature, and a numerical investigation is made, using anology of this problem with rigid body dynamics.
Поступила в редакцию: 22.07.1999
Реферативные базы данных:
Тип публикации: Статья
MSC: 70F07, 70F15, 70F35
Язык публикации: английский
Образец цитирования: V. А. Chernoïvan, I. S. Mamaev, “The restricted two-body problem and the Kepler problem in the constant curvature spaces”, Regul. Chaotic Dyn., 4:2 (1999), 112–124
Цитирование в формате AMSBIB
\RBibitem{CheMam99}
\by V. А. Cherno{\"\i}van, I. S. Mamaev
\paper The restricted two-body problem and the Kepler problem in the constant curvature spaces
\jour Regul. Chaotic Dyn.
\yr 1999
\vol 4
\issue 2
\pages 112--124
\mathnet{http://mi.mathnet.ru/rcd905}
\crossref{https://doi.org/10.1070/RD1999v004n02ABEH000107}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1781161}
\zmath{https://zbmath.org/?q=an:1137.70339}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd905
  • https://www.mathnet.ru/rus/rcd/v4/i2/p112
  • Эта публикация цитируется в следующих 9 статьяx:
    1. Philip Arathoon, “Singular Reduction of the $2$-Body Problem on the $3$-Sphere and the $4$-Dimensional Spinning Top”, Regul. Chaotic Dyn., 24:4 (2019), 370–391  mathnet  crossref  mathscinet
    2. Deng Ya. Diacu F. Zhu Sh., “Variational Property of Periodic Kepler Orbits in Constant Curvature Spaces”, J. Differ. Equ., 267:10 (2019), 5851–5869  crossref  mathscinet  zmath  isi  scopus
    3. A. V. Borisov, L. C. Garsía-Naranjo, I. S. Mamaev, J. Montaldi, “Reduction and relative equilibria for the two-body problem on spaces of constant curvature”, Celest. Mech. Dyn. Astr., 130 (2018), 43–36  mathnet  crossref  isi  scopus
    4. Regina Martínez, Carles Simó, “Relative equilibria of the restricted three-body problem in curved spaces”, Celest Mech Dyn Astr, 128:2-3 (2017), 221  crossref
    5. Hadrien Montanelli, “Computing Hyperbolic Choreographies”, Regul. Chaotic Dyn., 21:5 (2016), 522–530  mathnet  crossref
    6. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity”, Regul. Chaotic Dyn., 21:5 (2016), 556–580  mathnet  crossref  mathscinet  zmath  elib
    7. Alexey V. Borisov, Ivan S. Mamaev, “The restricted two-body problem in constant curvature spaces”, Celestial Mech Dyn Astr, 96:1 (2006), 1  crossref
    8. Michael Efroimsky, “Long-Term Evolution of Orbits About A Precessing Oblate Planet: 1. The Case of Uniform Precession”, Celestial Mech Dyn Astr, 91:1-2 (2005), 75  crossref
    9. А. В. Щепетилов, “Задача двух тел на пространствах постоянной кривизны. I. Связь гамильтониана с группой симметрий и редукция классической системы”, ТМФ, 124:2 (2000), 249–264  mathnet  crossref  mathscinet  zmath; A. V. Shchepetilov, “Two-body problem on spaces of constant curvature: I. Dependence of the Hamiltonian on the symmetry group and the reduction of the classical system”, Theoret. and Math. Phys., 124:2 (2000), 1068–1081  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:155
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025